SOME MINIMAL ABELIAN-GROUPS ARE PRECOMPACT

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)473-475
Number of pages3
JournalDokladi na bolgarskata akademiya na naukite
Volume34
Issue number4
Publication statusPublished - 1981

Cite this

@article{715093ea786548e7a07a5d3038bb972f,
title = "SOME MINIMAL ABELIAN-GROUPS ARE PRECOMPACT",
author = "L. Stoyanov",
year = "1981",
language = "English",
volume = "34",
pages = "473--475",
journal = "Dokladi na bolgarskata akademiya na naukite",
issn = "0861-1459",
publisher = "ACAD BULGARE DES SCIENCES",
number = "4",

}

SOME MINIMAL ABELIAN-GROUPS ARE PRECOMPACT. / Stoyanov, L.

In: Dokladi na bolgarskata akademiya na naukite, Vol. 34, No. 4, 1981, p. 473-475.

Research output: Contribution to journalArticle

TY - JOUR

T1 - SOME MINIMAL ABELIAN-GROUPS ARE PRECOMPACT

AU - Stoyanov, L.

PY - 1981

Y1 - 1981

M3 - Article

VL - 34

SP - 473

EP - 475

JO - Dokladi na bolgarskata akademiya na naukite

JF - Dokladi na bolgarskata akademiya na naukite

SN - 0861-1459

IS - 4

ER -